# SDR CA151021003

- Difficulty date: October 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 714 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACKED SPRAG CLUTCH DURING DISASSEMBLY.
